# SDR SWAA2025072985416

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA.   PERFORMED REPAIR FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA IAW  SRM 53-70-51-2R-6 REPAIR 6.
